MAUDE Adverse Event Report: WARSAW ORTHOPEDICS PYRAMESH C TITANIUM MESH; MESH, METAL

WARSAW ORTHOPEDICS PYRAMESH C TITANIUM MESH; MESH, METAL
Catalog Number 905-800
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/17/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient presented with l3 tumor; and underwent l3 corpectomy and insertion of cage.Intra-op, when inserting the screw into the end plate in the cage, the screw head broke off the shaft.The shaft remains in the endplate, which is implanted in the patient.The screw head was explanted.No patient complications were reported as a result of this event.

Brand Name
PYRAMESH C TITANIUM MESH
Common Device Name
MESH, METAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key9597293
Report Number1030489-2020-00077
Device Sequence Number17045130
Product Code EZX
UDI-Device Identifier20673978081148
UDI-Public20673978081148
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011406
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number905-800
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1